International Journal of Differential Equations

Existence of Weak Solutions for Fractional Integrodifferential Equations with Multipoint Boundary Conditions

Haide Gou and Baolin Li

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

By combining the techniques of fractional calculus with measure of weak noncompactness and fixed point theorem, we establish the existence of weak solutions of multipoint boundary value problem for fractional integrodifferential equations.

Article information

Source
Int. J. Differ. Equ., Volume 2018 (2018), Article ID 1203031, 8 pages.

Dates
Received: 5 September 2017
Revised: 20 November 2017
Accepted: 22 July 2018
First available in Project Euclid: 10 October 2018

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1539136934

Digital Object Identifier
doi:10.1155/2018/1203031

Mathematical Reviews number (MathSciNet)
MR3854933

Zentralblatt MATH identifier
07063815

Citation

Gou, Haide; Li, Baolin. Existence of Weak Solutions for Fractional Integrodifferential Equations with Multipoint Boundary Conditions. Int. J. Differ. Equ. 2018 (2018), Article ID 1203031, 8 pages. doi:10.1155/2018/1203031. https://projecteuclid.org/euclid.ijde/1539136934


Export citation

References

  • D. O'Regan, “Existence results for nonlinear integral equations,” Journal of Mathematical Analysis and Applications, vol. 192, no. 3, pp. 705–726, 1995.MR1336473
  • D. O'Regan, “Singular integral equations arising in draining and coating flows,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 438–441, 2008.MR2466649
  • F. S. De Blasi, “On a property of the unit sphere in a Banach space,” Bulletin mathematiques de la Societe des sciences mathematiques de Roumanie, vol. 21(69), no. 3-4, pp. 259–262, 1977.MR0482402
  • G. Emmanuele, “Measure of weak noncompactness and fixed point theorems,” Bulletin mathematiques de la Societe des sciences mathematiques de Roumanie, vol. 25, no. 4, pp. 353–358, 1981.MR654030
  • O. Arino, S. Gautier, and J.-P. Penot, “A fixed point theorem for sequentially continuous mappings with application to ordinary differential equations,” Funkcialaj Ekvacioj. Serio Internacia, vol. 27, no. 3, pp. 273–279, 1984.MR794756
  • Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 916–924, 2010.MR2579357
  • H. A. Salem, “On the fractional order m-point boundary value problem in reflexive Banach spaces and weak topologies,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 565–572, 2009.MR2492889
  • W. Y. Zhong and W. Lin, “Nonlocal and multiple-point boundary value problem for fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1345–1351, 2010.MR2579497
  • Z. Bai, “On solutions of some fractional m-point boundary value problems at resonance,” Electronic Journal of Qualitative Theory of Differential Equations, pp. 1–15, 2010.
  • Q. Song, X. Dong, Z. Bai, and B. Chen, “Existence for fractional Dirichlet boundary value problem under barrier strip conditions,” Journal of Nonlinear Sciences and Applications. JNSA, vol. 10, no. 7, pp. 3592–3598, 2017.MR3680301
  • Z. Bai, S. Zhang, S. Sun, and C. Yin, “Monotone iterative method for fractional differential equations,” Electronic Journal of Differential Equations, vol. 2016, article 6, 2016.
  • W. Zhou and Y. Chu, “Existence of solutions for fractional differential equations with multi-point boundary conditions,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 3, pp. 1142–1148, 2012.MR2843780
  • B. Li and H. Gou, “Weak solutions nonlinear fractional integrodifferential equations in nonreflexive Banach spaces,” Boundary Value Problems, Paper No. 209, 13 pages, 2016.MR3575773
  • N. Hussain and M. A. Taoudi, “Krasnosel'skii-type fixed point theorems with applications to Volterra integral equations,” Fixed Point Theory and Applications, vol. 2013, no. 1, article 196, 2013.
  • M. Cicho'n, I. Kubiaczyk, and A. Sikorska, “The Henstock-Kurzweil-Pettis integrals and existence theorems for the Cauchy problem,” Czechoslovak Mathematical Journal, vol. 54(129), no. 2, pp. 279–289, 2004.MR2059250
  • S. B. Kaliaj, A. D. Tato, and F. D. Gumeni, “Controlled convergence theorem for the Henstock-Kurwzeil-Pettis integrals on m-dimiensional compact intervals,” Czechoslovak Mathematical Journal, vol. 62, no. 1, pp. 243–255, 2012.MR2899748
  • D. Guo, V. Lakshmikantham, and X. Liu, Nonlinear Integral Equations in Abstract Spaces, vol. 373 of Mathematics and its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1996.MR1418859
  • J. Banaś and K. Goebel, Measures of Noncompactness, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980.MR591679
  • A. R. Mitchell and C. Smith, “An existence theorem for weak solutions of differential equations in Banach spaces,” in Nonlinear equations in abstract spaces (Proc. Internat. Sympos., Univ. TEXas, Arlington, TEX., 1977), pp. 387–403, Academic Press, New York, 1978.MR502554
  • R. P. Agarwal, D. O'Regan, and M.-A. Taoudi, “Fixed point theorems for convex-power condensing operators relative to the weak topology and applications to Volterra integral equations,” Journal of Integral Equations and Applications, vol. 24, no. 2, pp. 167–181, 2012.MR2945800
  • Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005.MR2168413
  • A. R. Mitchell and C. Smith, “An existence theorem for weak solutions of differential equations in Banach spaces,” in Nonlinear Equations in Abstract Spaces, pp. 387–403, Orlando, 1978.MR502554
  • J. Garcia-Falset, “Existence of fixed points and measures of weak noncompactness,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 71, no. 7-8, pp. 2625–2633, 2009.MR2532788 \endinput